# SDR VNAA2018040399901

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 32,479 hours, 32,309 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3402711
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 PRESSURE BULKHEAD WEB CRACKED AT PARKING BRAKE CABLE PASS THROUGH AT BL 23.71.  REPAIRED THE BULKHEAD WEB IAW REO 601R-53-11-563, REV C.
